# SDR TRAX200600450

- Difficulty date: June 30, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 15,753 hours, 12,764 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NWS INOP MSG AFTER TAKEOFF COMPLIED WITH QRH, LANDED WITH NWS OFF, FLT 4613 DEL 63 MINS (AN EMERGENCY WAS DECLARED).
